# SDR DALA2019110806481

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,133 hours, 23,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH DOOR STOP 7 HOLE 1 CRACK LENGH APPROX 0.065 INCH AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL FITTING LOCATE ON FRAME 16RH DOOR STEP 7 AT FWD GALLEY AREA AS PER SRM A319 51-72-11 AND DRAWING D531123000.
